# SDR CKSA97239

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND NAC STA 222 BULKHEAD 'T' EXTRUSION AT NAC WL 181.6 OUTBOARD FORWARD FASTENER HOLE CRACKED FROM HOLE TO EDGE.  REPAIRED CRACK AT FORWARD FASTENER HOLE (7075-T6) IAW 54-11-03 FIGURE 8.  C-CHECK WORK CARD NUMBER 7TK7198.  NON-ROUTINE TASK CARD NUMBER 102152.
